Tamas Szonyi
Tamas Szonyi
Dept Computer Science, Eotvos University
Dirección de correo verificada de
Citado por
Citado por
On the number of slopes of the graph of a function defined on a finite field
A Blokhuis, S Ball, AE Brouwer, L Storme, T Szonyi
Journal of Combinatorial Theory Series A 86 (1), 187, 1999
Blocking sets in Desarguesian affine and projective planes
T Szőnyi
Finite Fields and Their Applications 3 (3), 187-202, 1997
On the sharpness of a theorem of B. Segre
E Boros, T Szőnyi
Combinatorica 6, 261-268, 1986
Lacunary polynomials, multiple blocking sets and Baer subplanes
A Blokhuis, L Storme, T Szőnyi
Journal of the London Mathematical Society 60 (2), 321-332, 1999
Planar functions over finite fields
L Ronyai, T Szőnyi
Combinatorica 9, 315-320, 1989
A Hilton-Milner theorem for vector spaces.
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
The Electronic Journal of Combinatorics [electronic only] 17 (1), v17i1r71. pdf, 2010
Some applications of algebraic curves in finite geometry and combinatorics
T Szonyi
Surveys in combinatorics 241, 197-236, 1997
Small complete arcs in Galois planes
T Szőnyi
Geometriae Dedicata 18 (2), 161-172, 1985
The number of directions determined by a function f on a finite field
A Blokhuis, AE Brouwer, T Szőnyi
Journal of Combinatorial Theory, Series A 70 (2), 349-353, 1995
Small blocking sets in higher dimensions
T Szőnyi, Z Weiner
Journal of Combinatorial Theory, Series A 95 (1), 88-101, 2001
Around Rédei's theorem
T Szőnyi
Discrete mathematics 208, 557-575, 1999
On the number of directions determined by a set of points in an affine Galois plane
T Szőnyi
journal of combinatorial theory, Series A 74 (1), 141-146, 1996
Arcs, caps, codes and 3-independent subsets
T Szonyi
Giornate di Geometrie Combinatorie, 57-80, 1993
Note on the existence of large minimal blocking sets in Galois planes
T Szőnyi
Combinatorica 12 (2), 227-235, 1992
Complete arcs in Galois planes: survey
T Szonyi
Quaderni del Seminario di Geometrie Combinatorie, Universita degli studi di …, 1989
On the spectrum of minimal blocking sets in PG
T Szőnyi, A Gács, Z Weiner
Journal of Geometry 76, 256-281, 2003
Sets in a finite plane with few intersection numbers and a distinguished point
JWP Hirschfeld, T Szőnyi
Discrete mathematics 97 (1-3), 229-242, 1991
Blocking sets in projective spaces
A Blokhuis, P Sziklai, T Szonyi
Current research topics in Galois geometry, 61-84, 2011
On defining sets for projective planes
E Boros, T Szőnyi, K Tichler
Discrete Mathematics 303 (1-3), 17-31, 2005
Blocking sets and maximal strong representative systems in finite projective planes
T Illés, T Szőnyi, F Wettl
Mitteilungen des Mathematischen Seminar der Universitat Giessen, 97-107, 1991
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20